# SDR HEEA0012115

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Sleeve Assy
- Part number: 212040452001
- Condition: Corroded
- Location: T/R Gr Box
- Component: 212040004009
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLEEVE ASSY HAS CORROSION ON O'RING GROOVE. REPLACED WITH SERVICEABLE  SLEEVE.
